Celebratio Mathematica

Dusa McDuff

Complete Bibliography

Works connected to Simon K. Donaldson

Filter the Bibliography List


D. Mc­Duff: “Ra­tion­al and ruled sym­plect­ic 4-man­i­folds,” pp. 7–​14 in Geo­metry of low-di­men­sion­al man­i­folds (Durham, UK, 11–21 Ju­ly 1989), vol. 2: Sym­plect­ic man­i­folds and Jones–Wit­ten the­ory. Edi­ted by S. K. Don­ald­son and C. B. Thomas. Lon­don Math­em­at­ic­al So­ci­ety Lec­ture Note Series 151. Cam­bridge Uni­versity Press, 1990. MR 1171905 Zbl 0732.​57012 incollection

D. Auroux, S. Don­ald­son, V. Guille­min, T. Mrowka, and G. Tian: “Ded­ic­a­tion to Dusa Mc­Duff,” J. Sym­plect­ic Geom. 5 : 1 (2007), pp. i. MR 2371180 article